# SDR DALA2025040702624

- Difficulty date: April 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N395DZ
- Make and model: Airbus A321-211
- Aircraft serial: 9126
- Aircraft time: 18,106 hours, 7,770 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Windshear Sys
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3095 - ATO - AT 40KTS DUE TO A NAV PRED W/S DET FAULT. CORRECTIVE ACTION: DEFERRED PREDICTIVE WINDSHEAR DETECTION SYSTEM PER MEL 34-41-01F AND CONTINUED. LATER, REPLACED WEATHER TRANSCEIVER. (LP 0897234)
